# SDR MASA2010041900363

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 30,427 hours, 23,558 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOM SEL PANEL "EMER" SW LIGHTS INOP.  PLACED ON MEL THEN REPLACED THE PANEL.
